farscape66, I've had a series of shots that which took place over about a year and a half. The doctor kept making me all kinds of promises and they did no good! Some people claim to have good results but they seem to be temporal. The choice has to completely be yours. They are painful and I'm told they have several side effects. I personally haven't as of yet had any side effects from the shots, but I have expierienced bad side effects with the pain medications. They gave me a duragesic pain patch and I thought It was going to kill me! I would have had to feel better to go to the hospital! Right now the only thing I'm taking is methadone and It has It's side effects as well. I was tried on oxycodone and all It did was mess with my heart and mind, but did no good for pain. Maybe If I do expierience any side effects from the shots, It'll probably be in my future, Who knows? Good luck on whatever you do, but personally, I don't think too much of these injections.